MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
End-user claims while using their manual wheelchair, equipped with a smartdrive and switch controls with mono jack and buddy button, when attempting to disengage the drive motor by pressing the buddy button, claims the motor failed to disengage forcing the end-user to maneuver the wheelchair into a tree.No serious injuries were received as a result.
 
Additional Manufacturer Narrative
Suspect device and controls were examined and were found to remain fully operational with no signs of a malfunction having occurred.Testing was conducted in the field with the primary device and controller with the controller properly starting and stopping the smartdrive device as per design.Permobil was unable to replicate any failure as alleged as having occurred.Suspect controller is still in use with no further reports of recurring behavior.Permobil is unable to reach a determination as to possible root cause without speculation.A review of the device history record from the date the device was manufactured was performed which noted that this dev ice was not involved in manufacturing quality non-conformance.The device met all quality criteria prior to its release.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24747527
Report Number3008370857-2026-00331
Device Sequence Number13052883
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)240319
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown